# SDR ABXA9600008

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46093
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Dirty
- Location: Windshield Heat
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, ELECTRICAL TYPE FUMES WERE NOTED FROM AREA OF CAPTAIN'S GLARESHIELD.  TURNED OFF WINDSHIELD HEAT AND SMELL SEEMED TO DISSIPATE, BUT THERE WAS A RESIDUAL SMELL LATER.  PULLED CIRCUIT BREAKERS FOR FLOOR HEATERS AND SMELL SEEMED TO GO AWAY.  INSPECTED THE FLOOR HEATERS AND ELECTRICAL CONNECTORS AND NO DEFECTS WERE NOTED.  INSPECTED CAPTAIN'S WINDSHIELD AND TERMINAL BLOCK.  FOUND DIRT ON MATING SURFACE BETWEEN WINDSHIELD AND TERMINAL BLOCK THAT CAUSED THE TERMINAL BLOCK TO BECOME HOT.  CLEANED MATING SURFACE AND INSTALLED NEW HARDWARE.  OPS CHECK GOOD.
